# SDR SWAA2021110138234

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 58,274 hours, 35,805 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Fluctuates
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN PLACING THE FLAPS TO 15; THE LE FLAPS TRANSIT AND LE FLAPS EXT FLUCTUATED BETWEEN THE TWO LIGHTS. OVERHEAD LE DEVICES FLAPS ILLUMINATED ALL GREEN .AIRSPEED LOW AURAL AND SLOW SPEED ; RED FOOTER FLCTATED WITH ARAL WARNING. / [01] R&R LEADING EDGE FLAP PROX. SENSOR S168 PER AMM 27-88-11. OPS CKS OK.
